# SDR SWIA202164832

- Difficulty date: December 18, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INTERCOSTALS BETWEEN FS. 349.0 AND MAIN AVIONICS DOOR STRUCTURE ARE CORRODED.   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED 3 INTERCOSTALS BETWEEN FS. 349.0 AND MAIN AVIONICS DOOR STRUCTURE IAW CRJ 200 SRM 51-42-06, 51-42-01 REV 38B DATE 11/25/2020, SKYCARD 51-900-1003-SKY NO CHANGE TO WEIGHT AND BALANCE. REF CONTINUATION CARD FOR WORK PERFORMED.
